Enhanced Results on Stability Criteria for Linear Time Delay Systems with Distributed Delay via Relaxed Double Integral Inequality

Authors

DOI:

https://doi.org/10.25728/assa.2021.21.1.1044

Keywords:

robust stability, delay-dependent stability, Lyapunov functional, linear matrix inequalities, time-delay systems, distributed delay

Abstract

This paper investigates the matter of stability criteria for linear time delay systems with distributed delay. Firstly, a relaxed double integral inequality is established to estimate the double integral terms appearing within the derivative of Lyapunov-Krasovskii functionals (LKFs) with a triple integral term. Unlike the recently introduced Jensen's inequalities, Wirtinger based integral inequalities, refined Jensen's inequalities and therefore the auxiliary function based integral inequalities the proposed relaxed integral inequality provides large feasible solution region and fewer conservative results. Secondly, by constructing an augmented Lyapunov-Krasovskii functional with a triple integral term, the robust stability criteria for linear time delay systems with distributed delay are given in terms of linear matrix inequalities (LMIs), which may be easily computed by the LMI toolbox of MATLAB. Finally, two numerical examples are performed to indicate the effectiveness of the proposed criterion.

Downloads

Download data is not yet available.

Downloads

Published

2021-03-31

How to Cite

Rajagopal, J., & Balamurugan, J. (2021). Enhanced Results on Stability Criteria for Linear Time Delay Systems with Distributed Delay via Relaxed Double Integral Inequality. Advances in Systems Science and Applications, 21(1), 86–94. https://doi.org/10.25728/assa.2021.21.1.1044